# SDR DXTA2024120301348

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 7,698 hours, 6,047 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 22170030401
- Part serial: 00014
- Condition: Leaking
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

EMERG BRAKE: USED EMERGENCY BRAKE BECAUSE HYDRAULIC SYSTEM FAILED BLOWING BOTH MAIN TIRES.   PERFORMED REQUESTED ENGINE RUN AND IMMEDIATELY NOTICED HYDRAULIC FLUID LEAK FROM THE PRIORITY VALVE.  REMOVED LEAKING PRIORITY VALVE. INSTALLED RECEIVED TESTED PRIORITY VALVE.
